# SDR 2005FA0000700

- Difficulty date: January 7, 2005
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N6300B
- Make and model: Cirrus SR20
- Aircraft serial: 1157
- Engine: Cont IO360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 01040158
- Condition: Shorted
- Location: Engine
- Part time: 602 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A 500 HOUR MAGNETO INSPECTION, FOUND MAGNETO SPARKING INTERNALLY.  AC RAN GOOD AND HAD A 100 RPM MAG DROP.  INTERNAL SPARKING WAS BETWEEN COIL AND CARBON BRUSH.  BRUSH AND SPRING DESTROYED AND PART OF DISTRIBUTOR BLOCK MISSING.  RECOMMEND MANDATORY INTERNAL INSPECTION OF MAGNETOS DURING ANNUAL.  NEED TO ADD FARS.  (K)
